MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRIAL CORAIL REVISION STEM 15; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US TRIAL CORAIL REVISION STEM 15; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L98515
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trunnion of the neck on the trial stem is deformed (bent) and will not connect to the broach handle or neck trials.Please reorder to muller¿s house.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TRIAL CORAIL REVISION STEM 15
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12137732
Report Number1818910-2021-14723
Device Sequence Number3775228
Product Code HWT
UDI-Device Identifier10603295262633
UDI-Public10603295262633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98515
Device Catalogue NumberL98515
Device Lot NumberSF1139517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 06/19/2021
Supplement Date Received by Manufacturer07/14/2021
07/30/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/20/2021
08/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1